# SDR REXA2021120701124

- Difficulty date: November 29, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6905311228004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FLOOR BEAM JUST FWD OF FS280 ABOVE 6 FASTENER HOLES HAS INDICATION NOTED .500 LONG 100% FSH FAILED NDT INSPECTION. 	C/A: REMOVED & REPLACED FLOOR BEAM IAW CRJ 900 SRM 53-11-43-201-003-A01 REPAIR TYPE 4.
